# SDR USAASB99114

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Part number: 1D72230684
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 2681 - DURING CLIMB-OUT FROM BWI, THE NR 2 ENGINE FUEL HEAT LIGHT ILLUMINATED.  THE NR 2 ENGIN OIL TEMP BEGAN TO EXCEED LIMITS.  CREW TRIED DIFFERENT POWER LEVELS, BUT THE OIL TEMPERATURE REMAINED IN THE YELLOW TO RED BAND.  CREW DECIDED TO RETURN TO FIELD AT BWI.  APPROX 10 MILES OUT FROM BWI, THE NR 2 OIL TEMPERATURE WENT BACK TO THE GREEN BAND AND THE CREW DID NOT HAVE TO SHUTDOWN THE ENGINE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE SECURED LOOSE CANNON PLUG FOR THE NR 2 ENGINE FUEL HEAD VALVE.  OPERATIONAL CHECK OF FUEL HEAT SYSTEM GOOD. (M)
